2 doctors weighed in:

I recently just finished taking a 3 day course of antibiotics (cipro) for a uti. I still feel a bit uncomfortable. There is no more burning or urgency, I just feel like I have a friction burn and my urine feels hot. Is this normal? What should I do? I've

2 doctors weighed in
Dr. H. Hunter Handsfield
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Yeast?

Antibiotics, including ciprofloxacin, can trigger vaginal yeast infections.
Your symptoms aren't typical for yeast, but could be. If you also get itching or discharge, or if current symptoms continue a couple more days, disucss w/ doctor. She might want to examine you, or perhaps might recommend trying an over-the-counter vaginal yeast medication.

In brief: Yeast?

Antibiotics, including ciprofloxacin, can trigger vaginal yeast infections.
Your symptoms aren't typical for yeast, but could be. If you also get itching or discharge, or if current symptoms continue a couple more days, disucss w/ doctor. She might want to examine you, or perhaps might recommend trying an over-the-counter vaginal yeast medication.
Dr. H. Hunter Handsfield
Dr. H. Hunter Handsfield
Thank
2 comments
Dr. H. Hunter Handsfield
Also, did you have a definite diagnosis of UTI? Other problems, especially STDs (chlamydia, gonorrhea) can cause similar symptoms, but often don't respond to Cipro. Probably not the problem, but check with your doc if any uncertainty about it.
Dr. J. Lawrence Dohan
Give it a few days to heal.
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors